# SDR 2003F00217

- Difficulty date: February 21, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT OVER EMERGENCY EXIT INOPERATIVE ON BATTERY.  REPLACED AFT EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL TEST IN GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
